# SDR CA080813009

- Difficulty date: March 20, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 14,773 hours
- Engine: Pwa PT6T3B
- System (JASC): 6420 · Tail Rotor Head
- Part: Bellcrank
- Part number: 212011701
- Condition: Improper Part
- Location: Tail Rotor
- Component: Tail Rotor Hub, Bell, 212011701
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING T/R RIGGING CHECK, IT WAS NOTED THAT WHEN FULL LT PEDAL WAS APPLIED, THE COUNTERWEIGHT LINK TO COUNTER WEIGHT ARM HARDWARE WOULD CONTACT T/R CROSSHEAD ASSY. UPON INVESTIGATION THE WRONG P/N OF COUNTERWEIGHT BELLCRANK ASSY`S WERE INSTALLED FOR THE PARTICULAR P/N OF THE T/R HUB ASSY. THIS A/C HAS T/R HUB ASSY P/N 212-011-701-125 INSTALLED AT THIS TIME.
